# SDR R61A201803270414

- Difficulty date: March 27, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 12,399 hours, 8,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP AT WARDROBE IS INOPERATIVE. R&R THE LIGHT STRIP IAW AMM 33-50-21.
